MAUDE Adverse Event Report: TIDI PRODUCTS LLC TIDI; EYESHIELD EYEWEAR

TIDI PRODUCTS LLC TIDI; EYESHIELD EYEWEAR
Model Number 9210A-100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product is sold as a non-sterile device.A historical complaint review did not reveal any similar complaints as this is the first complaint of this type.There were no reported medical complications as a result of this event.The device history record was reviewed for this lot number, there were no issues or manufacturing non-conformities associated with the manufacture of this product.Despite attempts this product was not returned for evaluation.
 
Event or Problem Description
The glasses fell off and into a wound during the beginning stage of suturing a wound.

Brand Name
TIDI
Common Device Name
EYESHIELD EYEWEAR
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah 54956
MDR Report Key10836737
Report Number2182318-2020-00001
Device Sequence Number16843962
Product Code LYU
UDI-Device Identifier00618125132683
UDI-Public618125132683
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number9210A-100
Device Lot Number0119T003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2020
Initial Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1